i am 43 yr old.i am a thyroid patient for 6 yrs.i am suffering from hypothyroid ,taking thyronom 125mg ,olmate 10mg,bio D3+ daily..today my thyroid reports are perfect but lipids report is abnormal-triglycerides=526.0 hdl=34.0 total lipids cholesterol=227.0 doctor has suggested me to start razel f HS .. if i should start this medicine what would the side effects be...as i am suffering from muscle pain in neck and leg.what should i do...
hi.good morning.you are suffering from hypothyroidism for 6 years.,on medication.you also have deranged lipid profile.At your age it is risk factor for cardiovascular disease.inform me about your smoking habit,blood pressure and blood sugar level.Check these parameters.But you should start antilipidemic drugs now.You should do exercise regularly.You should take low calorie,low fat diet.Then check your lipid profile after one month.As per as side effect is concerned,this medicine is well tolerated and mild problem of gastro intestinal system is not a worry.
so continue medicine.best of luck.bye.
I find this answer helpful
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]